# SDR ASAA2025050758263

- Difficulty date: May 7, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496377
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL HAS AREAS OF CORROSION FROM STA 847 TO STA 727. GROUNDED - YES. REMOVED AND REPLACED TRANSITION PANEL AT AFT CARGO LH FROM STA 727 TO STA 847 IAW B737-800 SRM 51-40-02-0G-0W= 1" O= .040" R= .025" L= 2" D= .015".
